# SDR FDEA201411113632

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA73163
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BS 1159 - 1239 LBL 47-74, PUNCTURED & DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SRZ-25-005 REV K AND INSTALLED. CLASSIFIED AS A CAT A MAJOR REPAIR.
